MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK LOGIC; LOGIC STEM EXT 16MM X 80MM

EXACTECH, INC. OPTETRAK LOGIC; LOGIC STEM EXT 16MM X 80MM
Model Number 02-012-60-1680
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 03/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
As reported, during a revision on this (b)(6) y/o male patient¿s right knee, reported separately the bone fractured while the surgeon was impacting the constructed femur/stem trial.This took place during a revision, which is reported separately.
 
Additional Manufacturer Narrative
Section h10: (h3) the evaluation noted that the revision reported based upon on review of all available information, there is no evidence to suggest that the reported event is related to any design, manufacturing, or patient related issues.The cause of the bone fracture cannot be conclusively determined; however, it is most likely is related to the patient¿s underlying condition.

Brand Name
OPTETRAK LOGIC
Common Device Name
LOGIC STEM EXT 16MM X 80MM
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10549019
Report Number1038671-2020-00521
Device Sequence Number16902499
Product Code JWH
UDI-Device Identifier10885862272232
UDI-Public10885862272232
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K150890
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/24/2022
Device Model Number02-012-60-1680
Device Catalogue Number02-012-60-1680
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/20/2020
Supplement Date Received by Manufacturer11/24/2020
Initial Report FDA Received Date09/17/2020
Supplement Report FDA Received Date12/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR